# SDR A6WA201040097

- Difficulty date: February 5, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31101173
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT (OTBD) ANGLE CRACKED ATTACHED TO FS 280 FRAME AT LBL 9.  FABRICATED NEW CLIP AND INSTALLED IAW REO 601R-53-11-171, REV D.
